# SDR W8PA971438

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN-FLOOR TRACK LIGHTING OUT AT ROWS 10  AND 11.  FOUND TERMINAL PIN DISCONNECTED.  RECONNECTED PIN, CHECKED FOR SECURITY, OPS CHECK NORMAL.
